# SDR C2XA06RI009

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 12,932 hours, 10,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ACFT ROUTINE MAINTENANCE, MX FOUND EMERGENCY FLOOR LIGHT INOP.  MX FOUND INVERTER NOT WORKING PROPERLY.  REMOVED AND REPLACED INVERTER.  OPERATIONAL CHECK WAS PERFORMED SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
